# SDR DALA2022102106798

- Difficulty date: October 19, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737-9
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500i-500j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2459763) DURIN INSPECTION FOUND CRACK ANGLE-SUPPORT LOCATED FWD FACE OF FRAME FROM BS500I TO BS500J AT LEVEL STR26L AT FWD CARGO COMPARTMENT. REPLACED ANGLE SUPPORT (3EA) LOC FWD FACE OF FRAME FROM BS 500I TO BS 500J AT LEVEL STR 26L AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9 AND DWG 143A7505.
